# SDR UIEA2020082491815

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,872 hours, 17,822 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79980014
- Part serial: 930316
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ENG START, "R ENG BLEED OFF" CAUTION MSG APPEARED AND REMAINED ILLUMINATED TRANSFERRED TO MDDR # 133090 PER MEL 36-11-01-02A, CAT C, DUE 29AUG20. PLACARD INSTALLED. LP 1279625 ITEMS 7,8,9: REMOVED RH PRSOV IAW AMM 36-11-09. PRSOV IN PYLON BUT NOT INSTALLED. REQ E-SEALS, CLAMP INSTALLATION, PNEUMATIC LINE INSTALLATION, ON UP TO STEP #6 FORWARD. SEE ITEM #8 FOR CONTINUATION. ITEM 8: COMPLETED INSTALL OF RH PRSOV UP TO STEP G OF AMM 36-11-09. NO DEFECTS. TEST AND OPS CHK REQ. REF ITEM M9 FOR OPS CHK. ITEM 9: PERFORMED OPS CHK AND LEAK CHK IAW AMM 36-11-09. OPS CHKS GOOD. LP 1279626 ITEM 12:REF LP 1279625 ITEM M7-M9 FOR CORRECTIVE ACTION. THIS CLEARS DMI #133090. MCC NOTIFIED PLACARDS REMOVED.
